A globally and universally stable price adjustment process

P.J.J. Herings

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)163-193
Number of pages31
JournalJournal of Mathematical Economics
Volume27
Issue number2
Publication statusPublished - 1997

Cite this

Herings, P.J.J. / A globally and universally stable price adjustment process. In: Journal of Mathematical Economics. 1997 ; Vol. 27, No. 2. pp. 163-193.
@article{7dbb3274861b4aa3a7ebe51352518b00,
title = "A globally and universally stable price adjustment process",
author = "P.J.J. Herings",
note = "Pagination: 31",
year = "1997",
language = "English",
volume = "27",
pages = "163--193",
journal = "Journal of Mathematical Economics",
issn = "0304-4068",
publisher = "Elsevier",
number = "2",

}

A globally and universally stable price adjustment process. / Herings, P.J.J.

In: Journal of Mathematical Economics, Vol. 27, No. 2, 1997, p. 163-193.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - A globally and universally stable price adjustment process

AU - Herings, P.J.J.

N1 - Pagination: 31

PY - 1997

Y1 - 1997

M3 - Article

VL - 27

SP - 163

EP - 193

JO - Journal of Mathematical Economics

JF - Journal of Mathematical Economics

SN - 0304-4068

IS - 2

ER -